MAUDE Adverse Event Report: STRYKER CORPORATION TREVO NXT; CATHETER, THROMBUS RETRIEVER

STRYKER CORPORATION TREVO NXT; CATHETER, THROMBUS RETRIEVER
Model Number 90312
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The trevo device was difficult to remove from the sheath after use.Upon inspection after removal, the device was crushed and mangled and dr.[redacted] asked for a new one.

Brand Name
TREVO NXT
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key23553772
Report Number23553772
Device Sequence Number9449152
Product Code NRY
UDI-Device Identifier07613327299922
UDI-Public(01)07613327299922
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/16/2025
Report Date (Section F) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90312
Device Catalogue Number90312
Device Lot Number0000828913
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer11/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient Weight55 KG
Date Report Sent to FDA10/20/2025